Doctor insights on:
How Can I Increase Sweating
Hydration, exercise: Sweating is the body's way of cooling off. If you want to sweat more, you should exercise, especially in a warm and humid environment, and keep yourself well hydrated so there is enough fluid to sweat. There are a few rare conditions in which sweat is inhibited - so if you cannot sweat under any circumstance, see your family doctor. ...Read more
I've temp 35.5 for 12yrs since menopause and exc. Sweating started. When it's cold it can get lower. I feel good all the time. How can I raise it longterm?
Feeling well: If you "feel good all the time" this temperature is probably normal for you, and there is no need to raise it. ...Read more
Increase of sweating: Or decreased sweating should relative to effort you do when you are over weight you have to increase the effort to do things and vice versa. ...Read more
CRPS or RSD: Yes.: CRPS has different stages of illness. Excessive sweating or less sweating are possible symptoms. In CRPS the autonomic system (nerve control for numerous body functions) is altered or sick. CRPS can cause change in skin color, temperature, sweating, hair growth, osteoporosis, muscle atrophy, skin hypersensitivity and variety of possible symptoms. Please speak to your Doctor for treatments options ...Read more
Respected sir, my foot is not sweating at all and it is dry always. How to increase sweat in my foot?
I read that if you go 24hours with no fluid to increase sweating this can reduce swelling in tonsillitis... Winter &how we store water is different?
I am often tired, often sweating of the palms, frequent headaches, increased appetite but weight does not rise, how can that be?
See: Your doctor for blood work. And full eval. This should give you the answer ...Read more
I've had this symptoms for more than a year persistent couphing at nites, persistent sweating and increased heart beat for no reason?
Night Sweats: Night sweats can result from a number of different causes. Having too many blankets on the bed and menopause are common causes. In other cases, night sweats may be due to medical conditions. For instance, influenza, hiv/aids, hepatitis (liver inflammation), and endocarditis (infection of the heart lining) are all associated with night sweats. In addition, severe illnesses, such as cancer and tuber. ...Read more
Any possible link between digestive issues and increased sweating? I.E. If one is constipated, maybe sweats more? Or is there no relation? Thank you
Can happen: Conditions that cause discomfort can trigger nonspecific stress hormone & Adrenalin release that can result in more sweating. Constipation falls into that category. I have seen a rare patient with true stool retention problems that developed body sweats & a 103 temp that disappeared after an enema. ...Read more
I've had a constant variable intensity headache for 3 weeks now, am sweating at night & increased skin picking - is my 100mg Sertraline causing this?
Headache from drug?: It is possible. Common side effects of this medication include: headache, insomnia, anxiety, and rash. You should consult the dr who prescribed this drug and tell them your symptoms. It is possible you could switch to another drug with fewer side effects, if your dr recommends it. Never discontinue psych meds without discussing with your doctor first. ...Read more
Saw my doc for increasin anx issues every morning I wakeup shakeing/ shiverin n increased sweating same time doc say take my meds ill b fine any ideas?
Anxiety may express: In many ways. Ptsd may produce nightmares during the night or upon awakening. Possibly you have withdrawal in the morning and need medication supplementation before bedtime. Maybe you suffer sleep apnea which causes symptoms similar to anxiety. The best way is to work out with therapist to modify response to anxiety and prevent further symptoms, and stick with psychiatrist's recommendations. ...Read more
should be checked. ...Read more
I am a 19 year old guy and I use talcum powder in my groin for sweating. I read it increases risk of cancer. Is this true?
I am suffering increased heart rate, heat flushes, sweating and speaking problem each time I speak in public. I feel so embarrassed?
Performance Anxiety: Or stage fright. It is a very common problem that is very treatable. Make an appt with your local doctor. They can give you medications like lose dose beta blockers propranolol or an anti anxiety medication. Often behavior therapy can be very helpful and you may not need meds. ...Read more
Just after a week I joined gym there has increase in the pimples on my face. I guess this is due to sweating. Please sugest any advive or cream..
Why I'm sweating day and night, have an increase in passing gas, depression and fatique/excessive tiredness?
I have an itchy scalp and two small bumps at the bottom of my head on either side. Could this be allergy related since it is fall? I have been sweating a lot as well due to increase in exercise. Skin on body itches as well.
Like an infected scalp and the "lumps" may be enlarged lymph glands which drain the scalp!
A "hands on" exam is indicated and an anti-dandruff
shampoo with a course of oral antibiotics may be indicated!
Hope this helps
Dr Z ...Read more
I am experiencing a sore and distended jugular, fatigue, extreme sweating, chills, and increased urination. Could this be something serious?
Yes: It could be serious if you really mean jugular (neck vein) and at any rate you have some kind of infection, possibly urinary. Please see your clinician. ...Read more
Can amitriptyline cause increased sweating? On 10mg for a month and I've noticed I feel hot (no fever) and sweating. Thyroid normal. Hypochondriac.
Diaphoresis: Yes one of the side effects of Amitriptyline can cause diaphoresis or increase sweating. There are also other causes. I recommend talking to your pcp. ...Read more
What can explain the increased sweating in experiencing all over my body. I am on zyprexa and invega sustenna. Have heat rash. Maybe med withdrawal?
Too much too much:
More likely serotonin excess/ syndrome due to the two medications that as a part of their effect block seorotonin reuptake. Discuss this with your provider. A change in medications or adjustment in doses would likely help. More important have they been effective for the symptoms they were prescribed for.
Have you abruptly discontinued either or other meds? Do you not infrequently forget them ...Read more
I am on celexa for anxiety, wellbutrin (bupropion) for energy and desyrel for insomnia. I have increased sweating anything I can take to combat it?
Prescribing: Some people feel that a separate medication should be given to "combat" each symptom -- rather than investigating causes or seeing systemic inter-relationships. Is this maybe you? Excessive sweating can indicate issues with your medications (possible serotonin overload, for instance). Please work with your physician to review & deal with this, rather than automatically seeking another drug. ...Read more
I have anxiety, photofobia, increased sweating, weakness, dizziness, forgetfulness, palpitations, constant urination, weight loss. What can it be?
Need eval: You need to be seen by a physician for further evaluation. ...Read more
I'm 32. Having extreke hot flashes, sweating when I'm not hot, new onset breast tenderness with menses. Other sx, along w increased depression.?
I have been ill the last 3 days now, symptoms have increased and got worse. Body aches, excessive sweating in my sleep, sore throat, ear ache. Help?
Flu like illness:
Your symptoms suggest an upper respiratory infection like the flu, which has continued much later this year in some areas, did you get flu shot?
Other viruses and sometimes bacteria could cause this syndrome.
If you are in good health, Plenty of fluids and tylenol (acetaminophen) one tab tid If you have chronic illness, would consult your doctor. ...Read more
Find cause first: Excessive sweating can be caused by many internal diseases that must be ruled out before your doctor can proceed with managing excessive sweating (hyperhidrosis). To start, a topical agent like drysol is used. If this does not work, then iontophoresis (a mechanical device) may help. After this, Robinul (glycopyrrolate) (an oral medication) may be prescribed. Finally, Botox injections are quite helpful. ...Read more
They take methadone, get extremely tired around 430.5pm &have muscle tenseness &sweating though the night. Should they increase?
They?: Who are they? Have them see their Dr. ...Read more
Had for more than a year symptoms persistent couphing at nights, persistent sweating, increased heart beat for no reason?
Fungal lung infections.
You are young, seek a diagnosis. ...Read more
Had symptoms for more than a year persistent couphing at nights, persistent sweating, increased heart beat for no reason?
You need further: Evaluation....Enough is enough...Talk to your physician.Get a more detailed answer ›